# SDR AMTA200700213

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 71A0868
- Condition: Malfunctioned
- Location: Apu
- Part time: 15,304 hours, 7,512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REPLACED STARTER GENERATOR.  OPS CHECK NORMAL.  (K)
